# SDR REXA2012043000595

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 17,480 hours, 14,974 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Position
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR WILL NOT COME UP, GEAR DISAGREE MSG ON TAKEOFF QRH COMPLETED RETURNED TO DTW.  ALL INDICATIONS NORMAL AFTER QRH PROCEDURE.  COMPLIED WITH PA 05-018 REVF SCENARIO 1.  REFER TO NON-ROUTINE WORK CARD N 24312 FOR WORK PERFORMED.  RE-TIGHTENED UPLOCK (RT MLG) TARGET AND REPOSITIONED UPLOCK PROX SWITCH.  TARGET DONE IAW CMM 32-30-15.  PROX SWITCH DONE IAW AMM 32-32-05.
